After takng 50 mg. 3x a day of Nucyta, how severe would withdrawal be?

Responses (3)

Anonymous

24 Jun 2011

Hi himer2,
Would you please add how long you've been taking it?
Thank you.

Votes: +0

24 Jun 2011

2 months

Votes: +0
Anonymous 24 Jun 2011

Your withdrawal shouldn't be too bad, because of the short duration you've been taking Nucynta. However, I looked it up (right here on drugs.com... see above Drugs A to Z) and the literature states that tapering off of it is the best way to stop. Are you able to taper off as opposed to stopping abruptly?
I mean no offense at all when I ask you this ; but did you take it as your doctor prescribed? (Many people abuse these types of medications, that is why I ask, and no judgement if you were taking them recreationally)
If you need help getting off of it cold turkey, just let us know, many of the members here have gotten off narcotic pain relievers and can offer great advice on the subject.
sweetlemon

24 Jun 2011

Hey himer2,

As sweetlemon said, you've haven't been on the Nucynta too aweful long, but I would still taper off rather than just stop. You are on a low daily dosage of Nucynta and should be able to reduce by one pill daily for a week, then by another pill daily for a week, then stop. If you experience any withdrawal you can take a half a pill a day for an additional week then stop.

Good luck and do consider the taper so to avoid any chance of withdrawal,

Laurie

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does anyone know what Nucynta is doing to your body when it causes severe headaches and tiredness?

The pt info says to contact your dr asap if you experience headaches and/or weakness. Does anyone know exactly why? I am experiencing severe ...

1 answer 13 Sep 2009

Which is stronger oxcycontin or Nucynta?

have been taking 200mg a day x every 4-6 of Nucynta orange 100's for about six months. I am 5'4 220lb 42 year old female.The medicine ...

3 answers 9 Aug 2011

Rx change stop morphine start nucynta any withdrawal symptoms possible?

Dr wants me to stop morphine and start nucynta. is withdrawal likely?

1 answer 15 Aug 2011

Has anyone had severe nausea and vomiting while on Nucynta?

I started Nucynta Aug 1, 12, I had stopped oxycontin er 40mg a day and a half ago. On Aug 2, I have done nothing but been severly nauseated and will ...

3 answers 20 Aug 2012

Nucynta ER - On my first day of this new drug. Feel so sleepy and drowsy and to relaxed?! 200 mgs.?

... Don't know if this is going to work? And hate not being able to control my mind, it's scary

0 answers 22 Feb 2014